# SDR ABXA9800941

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Bs 100
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN AT RIGHT AFT NOSE GEAR DOOR HINGE CUTOUT STATION 100 CRACKED.  REPAIRED SKIN IAW DC9 SRM 53-05.
